# SDR FDEA202302010192

- Difficulty date: February 1, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300*
- Aircraft serial: 657
- Aircraft time: 44,993 hours, 25,149 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: 70150970021
- Part serial: AQ0046
- Condition: Not Entered
- Location: Zone 800
- Part time: 21,716 hours, 12,361 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR ASSIST BOTTLE BLOWN  RELEASED FOR SERVICE PER MEL : 52-XX-XX CREW ENTRY DOOR L1 - INOP."  (EMERGENCY DOOR OPENING BOTTLE BLOWN DURING F.O.M. OF L1 DOOR NOT DISENGAGING   SLIDE BY FLIGHT CREW. MX WILL REQUIRE REPLACEMENT OF BOTTLE DIAPHRAM FOR   SERVICING. L1 DOOR SLIDE NOT DISENGAGING INFO SEPERATE SDR.) REMOVED AND REPLACED L1 ASSIT BOTTLE DIAPHRAM REF A300 AMM 52-10-14-03. OPS & LEAK   CHECK GOOD. MEL PROCEDURES REVERESED.
